# SDR ALG2005F00032

- Difficulty date: May 25, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407612
- Part serial: 093206
- Condition: Inoperative
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, BATTERY HOT AND BATTERY OFF LIGHT ILLUMINATED.  EMERGENCY CHECKLIST CONSULTED, TURNED BATTERY SWITCH OFF AS A PRECAUTION.  PROCEEDED FOR MAINTENANCE.  MAINTENANCE REMOVED BATTERY AND INSTALLED SERVIEABLE BATTERY.  THE OPS CHECK WAS GOOD AND SET VOLTAGE REGULATOR.  (K)
